# SDR CALA2017040400821

- Difficulty date: April 4, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N19130
- Make and model: Boeing 757224
- Aircraft serial: 28970
- Aircraft time: 75,775 hours, 16,817 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER SERVICE DOOR R3 HAS EXTERIOR ESCAPE SLIDE LIGHT OUT. RELAMPED R3 DOOR ESCAPE SLIDE LIGHT. OP CHK GOOD. REF AMM 33-51-06.
